MathSciNet Relay Station
MathSciNet bibliographic data
MR2265096 (2007j:47008) 47A11 (47A10 47A53 47B40)
Zerouali, El Hassan; Zguitti, Hassane Perturbation of spectra of operator matrices and local spectral theory. J. Math. Anal. Appl. 324 (2006), no. 2, 992–1005.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement